# SDR UALA2010122704727

- Difficulty date: December 26, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 82,511 hours, 10,061 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 425402
- Part serial: 111
- Condition: Inoperative
- Location: Apu Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE "BATTERY CHARGER".   REPLACED APU BATTERY AND REPLACED APU BATTERY CHARGER IAW MM, GROUND OPS CK OK. NO FAULTS NOTED.
